# SDR SWAA2022092802969

- Difficulty date: August 13, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LT VAPOR BARRIER LOWER WEB STA. 663. / [01] MEASUREMENTS;[02] CLEANED DAMAGE AREA FOR REPAIR; STOP DRILL ALL CRACKS PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEPS # 1 AND #2;[04] OK TO INSTALL REPAIR;[05] REPAIRED CRACK DAMAGE ON LT VAPOR BARRIER AT STA. 663 WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1778994;[06] PERFORMED TAP TEST ON REPAIR AREA OF VAPOR BARRIER; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5).;[07] VERIFIED STEPS 5 AND 6;[08] APPLIED TEFLON PAINT ON LT VAPOR BARRIER LOWER WEB REF B 737 AMM 51-21-81-370-801;[09] VERIFIED STEP 8
